References of "Peng, Dan"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDelay-dependent exponential stability criteria for stochastic systems with polytopic-type uncertainties
Li, Yumei UL; Guan, Xinping; Peng, Dan et al

in Journal of Control Theory and Applications (2009), 7(3), 291-296

This paper considers the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with polytopic-type uncertainties and time-varying delay. Based on ... [more ▼]

This paper considers the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with polytopic-type uncertainties and time-varying delay. Based on linear matrix inequalities (LMIs), applying the descriptor model transformation and introducing free weighting matrices, a new type of Lyapunov-Krasovskii functional is constructed and some new delay-dependent and delay-independent exponential stability criteria are respectively obtained. The results include the delay-independent/rate-dependent and delay-dependent/rate-independent exponential stability criteria. The new criteria are less conservative than existing ones. Numerical examples demonstrate the new criteria are effective and are an improvement over existing ones. [less ▲]

Detailed reference viewed: 58 (2 UL)
Full Text
Peer Reviewed
See detailH∞ filtering for stochastic time- delay systems
Li, Yumei UL; Guan, Xinping; Peng, Dan et al

in The 7th World Congress on Intelligent Control and Automation (2008)

This paper presents the robust H∞ filter design for stochastic systems with time-varying delay. The aim is to design a stable linear filter assuring exponential stability in mean-square and a prescribed ... [more ▼]

This paper presents the robust H∞ filter design for stochastic systems with time-varying delay. The aim is to design a stable linear filter assuring exponential stability in mean-square and a prescribed H∞ performance level for the filtering error system. Based on the application of the descriptor model transformation and free weighting matrices, delaydependent sufficient conditions are respectively proposed in terms of linear matrix inequalities(LMIs). Numerical example demonstrates the proposed approaches are effective and are an improvement over existing ones. [less ▲]

Detailed reference viewed: 31 (6 UL)
Full Text
Peer Reviewed
See detailH∞ Filtering of 2-D FM LSS Model with State Delays
Peng, Dan; Guan, Xinping; Li, Yumei UL et al

in The 27th Chinese Control Conference (2008)

In this paper, we deal with H∞ filtering problem for a class of two-dimensional (2-D) discrete time-invariant systems with state delays described by local state-space (LSS) Fornasini-Marchesini (FM ... [more ▼]

In this paper, we deal with H∞ filtering problem for a class of two-dimensional (2-D) discrete time-invariant systems with state delays described by local state-space (LSS) Fornasini-Marchesini (FM) second model. Based on the bounded real lemma of 2-D state-delayed systems, H∞ filtering design is developed, such that the filtering error system is asymptotically stable and has H∞ performance via LMIs’ feasibility. Furthermore, the minimum H∞ norm bound can be obtained by solving a linear objective optimization problem. A numerical example is given to demonstrate the effectiveness and advantage of our result. [less ▲]

Detailed reference viewed: 35 (0 UL)
Full Text
Peer Reviewed
See detailExponential Stability Criteria for Uncertain Stochastic Systems
Li, Yumei UL; Guan, Xinping; Peng, Dan et al

in The 27th Chinese Control Conference (2008)

This paper considers the problem of delay-dependent exponential stability in mean square for a class of stochastic systems with polytopic-type uncertainties and time-varying delay. Based on the ... [more ▼]

This paper considers the problem of delay-dependent exponential stability in mean square for a class of stochastic systems with polytopic-type uncertainties and time-varying delay. Based on the application of the descriptor model transformation and free weighting matrices to express this relationship among the system variables and among the terms in the Newton-Leibniz formula, some new delay-dependent exponential stability criteria are obtained in terms of linear matrix inequalities(LMIs). The new criteria are less conservative than existing ones. Numerical examples demonstrate the new criteria are effective and are an improvement over existing ones. [less ▲]

Detailed reference viewed: 29 (0 UL)